# SDR FDEA202102100706

- Difficulty date: February 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: ADA0006
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR, TOP AFT DOOR STOP BRACKET IS CRACKED. (MARKED #5) 0000349196 : RAMOS, STEVEN   - 19-MAR-2021 14:58  REMOVED AND REPLACED BEAM PER DWG ADAOOO6
